Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Weakness, shaking hands after eating porridge. Drank energy drinks. Causes for symptoms?

I ate this Morning, porridge to be precise. I am from XXXXX. Not less than 2 hours.. i was feeling dull and my body started shaking. i rushed to get some Rice and Stew with beef and drank some Energy drinks along with the meal. as we speak my hands are still shaking as im typing to you. please what s the problem? and what medicine can i take.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome.

Thank you for your query.

Early morning tremors (shaking) are mostly attributed to a number of conditions like anxiety, panic, etc. Patients with low blood glucose have also presented with early morning tremors.

I would advice you to visit your family physician and discuss the same with him/her. It is best to discuss these symptoms with a doctor who can examine you, and in turn either treat or direct you to a specialist who can help you live a comfortable life without any such tremors occurring in the future.

You could also request your doctor to order a blood sugar profile (FBS, PPBS and RBS). Just to rule out issues with low blood sugar.

Do not worry, as this is a minor problem and can easily be treated.

I hope I have helped in directing you in the right way. You could always write back to us for further clarifications.

Wishing you the very best in health.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor